# SDR 3GMA20130419003

- Difficulty date: April 18, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N484LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9259
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: B632K1001051
- Part serial: KA0833
- Condition: Broken
- Location: Main Rotor
- Part time: 1,859 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C WAS IN CRUISE FLIGHT WHEN THE XMSN CHIP ILLUMINATED ON THE CAD.  PILOT WAS 20 MINUTES INTO A 30 MINUTE FLIGHT.  FLEW FOR 1-2 MINUTES UNTIL A SUITABLE LANDING AREA WAS FOUND.  LANDED AND SHUT DOWN IMMEDIATELY.  NO ABNORMAL SOUND WAS NOTED, TRANSMISSION TEMP AND OIL PRESSURE NORMAL.
